Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dreaming1day

Skin -No Improvement Maybe Worse In 8 Months

Recommended Posts

http://imgur.com/a/VAqYV

I haven't had clear skin since May 2013. I was in a relationship during that time. I was happy then. Literally, the only product I used was Neutogena Visibly Even sunscreen. June, relationship horribly ends. June-August 2013, my skin slowly got worse. From August to January, I correctly added Witch Hazel rose, Indian clay mask with tumeric, Stridex, Paula's choice 2% BHA, all of 4 months.

January 2014, my skin was a disaster. Went to a dermatologist, put me on oral antibiotics (100 mg of Minocycline twice a day from January to August). For 4 months of those months, I did BP face wash 3 times a week. Differin every night. Cetaphil Cleanser every morning, sunscreen every day. In June, I tried Cerave Facial Foaming cleanser, stopped BP, Cerave in the tub moisturizer, and Paula's choice AHA (as recommened by Reddit skin care) for redness. La Roshe Posay sunscreen PPA++++. No improvement. End of July, I completely stop cleansing and moisturizing. August 12, I started Pocketderm, been using their formula, BP wash every other day, 2% Zinc Pyrithione bar every other day, Elta MD SPF 46 UV clear sunscreen, been doing for 7 weeks and no sign on improvement. I stopped it 3 days ago to see if my skin would calm down.

Pictures range from January to July to August to today. My skin is not improving. You can imagine how hard it is on the psyche to know that it is psychologically unlikely to wake up happy.

Link to comment
Share on other sites

So it started becoming worse after your breakup? that sounds stress related. I would recommend finding ways to help deal with the stress through working out, meditation, breathing techniques and etc....finding good friends to be with also helps alot with increasing happiness

Link to comment
Share on other sites

It's on your jawline and chin area, it's clearly hormones related, so calm down! stress needs to be lifted! go to your doctor and check to see if you happen to have a hormonal imbalance and go from there.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×